Computing one-dimensional stable manifolds of planar maps without the inverse

JP England, B Krauskopf, HM Osinga

Research output: Contribution to journalArticle (Academic Journal)peer-review

62 Citations (Scopus)
Translated title of the contributionComputing one-dimensional stable manifolds of planar maps without the inverse
Original languageEnglish
Pages (from-to)161 - 190
Number of pages29
JournalSIAM Journal on Applied Dynamical Systems
Volume3(2)
DOIs
Publication statusPublished - May 2004

Cite this